Sitemap   |
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 3 - Issue 2


Analytic Solutions of an Iterative Functional Differential Equation with Delays Depending On State
Jing Liu File Size 318 KB
Paper Index : 31.4767/03208016
A feature selection method for automatic image annotation
Shunle Zhu File Size 266KB
Paper Index : 31.4767/032017022
On The Properties Shared By a Simple Semigroup with an Identity ζ(S) and Any Semigroup with an Identity S1
L.N.Ezeako ||EZE Everestus Obinwanne ||Agwu Emeka Uchendu File Size 558 KB
Paper Index : 31.4767/032023026
Line Search Techniques by Fibonacci Search
Dr. S.K.Singh || Dr Pratibha Yadav || Dr. Gyan Mukherjee File Size 145 KB
Paper Index : 31.4767/032027029
On Quasi Conformally Flat Sp-Sasakian Manifolds
Nandan Ghosh || Manjusha Majumdar File Size 512 KB
Paper Index : 31.4767/032030034
Exact value of pi π = (17- 8√3)
Mr. Laxman S. Gogawale File Size 493 KB
Paper Index : 31.4767/032035038
Generalized Family of Efficient Estimators of Population Median Using Two-Phase Sampling Design
H.S. Jhajj || Harpreet Kaur ||Puneet Jhajj File Size 538 KB
Paper Index : 31.4767/032039051
Some Generalization of Eneström-Kakeya Theorem
P.Ramulu File Size 465 KB
Paper Index : 31.4767/032052059
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...